# SDR SIMA201809075005

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 34,778 hours, 30,540 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: 100F701100
- Condition: Damaged
- Location: Dc Distr Box
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE TAKE OFF ROLL (MID TO LATE) ELECTRICAL FUMES WERE INCREASING. HIGH SPEED ABORT BETWEEN 100-120 KTS. SUSPECTED FAULTY FUSE OR CONTACTOR IN RT DC DISTR BOX. REMOVED AND REPLACED FUSE FOR HYD PUMP NR 2 IAW AMM 24-65-01. NO DEFECTS NOTED AT THIS TIME. OPC GOOD. PERFORMED A HIGH POWER ENGINE RUN. SIMULATED TAKEOFF SPEED WITH FLIGHT CREW NO ABNORMALITIES NOTED AT THIS TIME COULD NOT DUPLICATE ANY FAULTS. OPC GOOD.
